MAUDE Adverse Event Report: OSCOR INC. BIS/BIS-40; PACEMAKER LEAD ADAPTOR

OSCOR INC. BIS/BIS-40; PACEMAKER LEAD ADAPTOR
Model Number BIS/BIS-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
It was reported that the patient experienced a pocket infection.The implantable pulse generator (ipg) system was explanted.No further patient complications have been reported as a result of this event.The customer reported the implant date of the adaptor is (b)(6) 2023 and the explant date is (b)(6) 2025.The adaptor will be returned.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1.B4, d9, g3, g6, h2, h3, h6 & h11.One bis/bis-40 implantable adaptor was returned under rma# (b)(4).There were no other accessories.Traces of blood were found on and inside the adaptor.According to the event description summary, the ipg system including the adaptor was explanted due to infection and there were no product performance issues or complaints noted at the time of explant.The adaptor was returned in two pieces/halves and coils were protruding from the insulation.When examined under a microscope, there were no visible broken or fractured welds at the receptacle or connector ends.Per qa procedure (bipolar lead adaptors/extensions final inspection).Sample size: 100%.Check electrical resistance by using a multimeter and record the measurements on the device history record.Ifu was provided with this product.Returned device analysis revealed the adaptor was severed in half which was likely done during the explant procedure since it was reported no performance issue for the device, but no other anomalies were noted.Additionally, all parameters in the sterility report met the required specifications.Since the adaptor was severed in half, the electrical values could not be tested.In conclusion, the review of the dhr did not identify any manufacturing anomalies and passed all final testing prior to shipment.Based on available information a cause could not be established.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
BIS/BIS-40
Common Device Name
PACEMAKER LEAD ADAPTOR
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer Contact
ronnie greco
4875 palm harbor blvd.
palm harbor, FL 34683
7279372511
MDR Report Key22292346
Report Number1035166-2025-00037
Device Sequence Number18365852
Product Code DTD
UDI-Device Identifier00836559003151
UDI-Public00836559003151
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K925168
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/20/2026
Device Model NumberBIS/BIS-40
Device Catalogue NumberBIS/BIS-40
Device Lot NumberC3-19286
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown